Aa
A
A
Close
This expert forum is not accepting new questions. Please post your question in one of our medical support communities.
Avatar universal
Took wrong insulin!
My friend just took 6 units of Levemir instead of her normal Humalog.  What should she do now?
Discussion is closed
Cancel
3 Answers
Page 1 of 1
5289563 tn?1366052034
Thanks for using the forum.

Have your friend keep careful track of her sugar to make sure that it does not go to low. If she starts to notice low sugars she should call her doctor.

Cathy
Discussion is closed
Cancel
Comment
Avatar universal
the levemir is a long acting insulin so it will be in her system for 24 hours.

what is here normal does of Levemir?
when and how often dose she take levemir?


She will have to check her BG more often and watch out for Hypos (low BG).
make sure she always has her test kit and a fast acting carb (IE reg sugar soda, orange juice, glucose tabs...) to raise BG with her.  
Discussion is closed
Cancel
Comment
Avatar universal
by the way I am NOT  a doctor,  I am on insulin and I too have taken the wrong insulin at times.  
Discussion is closed
Cancel
Comment
A
A
Blank
Weight Tracker
Weight Tracker
Start Tracking Now